[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V6 #479

Date: Sun, 21 Jul 2002 09:36:08 -0400
From: "Andrew B" <email @ redacted>
Subject: [IP] Swelling

Date: Fri, 19 Jul 2002 11:12:48 -0700
From: email @ redacted
Subject: [IP] Swelling

Swelling can come from many medications.  I have found that Zocor and
Tenormin (Atenolol) causes swelling and pain in the feet as well.
I just started removing drugs to find out which were the culprits.
Humalog is also causing swelling.
A number of oral meds cause swelling.
Check it out.
- ----------------------------------------------------------------- Atenolol is probably the culprit here. It slows the heart and decreases the
contractile force. You get fluid accumulation because the blood is under a
lower pressure and circulates a little slower. try lying on the floor and
putting your legs up a few hours a day. Lower blood pressure is desirable
since it protects your kidneys  and circulatory system.tell your doc about
the edema. Don't make changes without telling your MD (or as they say on TV
your healthcare provider). spot
A. L. Bender, M. D.
email @ redacted
- --

Gee!  If I were to stretch out upon the floor for several hours each day 
who would do my housework?  I would suffer much more when my husband 
would beat me at his homecoming in the evening and finding a dirty house 
and no dinner.
Is there a place for an endless supply of housekeepers and cooks?  Do 
you just get an order from your physician and call MiniMed to fill the Rx.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml